# SDR SWAA2022030445624

- Difficulty date: March 28, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 56,185 hours, 33,066 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING; L/E #3 LOWER SURFACE OF L/E SLAT NOSE SKIN AT ACTUATOR RIBS HAS WORKING FASTENERS. / REMOVED WORKING FASTNERS; REMOVED DAMAGED AREA AND INSTALLE REPAIR ON L/H WING L/E #3 LOWER SURFACE L/E SLAT NOSE SKIN AT ACTUATOR SKIN IAW SRM 51-40-02-0G-0 AND SRM 57-42-01-2R-8
